# SDR ZIAA04003

- Difficulty date: July 30, 2001
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N286F
- Make and model: Lkheed 188C
- Aircraft serial: 1146
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 8385482
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER SURFACE AT WS 265 RIGHT WING LEAP DOUBLER ON PLANK NR 4 IS CRACKED.  LEAK CHECK DUE.  ROUTED OUT CRACKED LEAP DOUBLER MATERIAL.  INSPECTED WING PLANK SURFACE WITH DYE PEN.  NO DEFECTS FOUND.  REPAIRED PER L-188 SRM 57-2-1, FIG 3, SHEET 30, TYPE 2.  SEALED INTERNAL REPAIR AREA WITH SC3204A1/2 PER L-188 SRM 51-2-16.  (M)
